Translator Disclaimer
October, 2021 Optimality Conditions for Quadratic Programming Problems in Hilbert Spaces
Vu Van Dong
Author Affiliations +
Taiwanese J. Math. 25(5): 1073-1088 (October, 2021). DOI: 10.11650/tjm/210303

Abstract

In this paper, we give optimality conditions for the quadratic programming problems with constraints defined by finitely many convex quadratic constraints in Hilbert spaces. As special cases, we obtain optimality conditions for the quadratic programming problems under linear constraints in Hilbert spaces.

Funding Statement

This research is funded by Vietnam National Foundation for Science and Technology Development (NAFOSTED) under grant number 101.01-2018.306. The author was supported by the Hanoi University of Industry [grant number 37-2020-RD].

Acknowledgments

The author would like to thank Prof. Nguyen Dong Yen for comments that greatly improved the paper. The author would like to thank Prof. Nguyen Nang Tam for valuable suggestions. The author would like to express his sincere thanks to the anonymous referees and editors for insightful comments and useful suggestions.

Citation

Download Citation

Vu Van Dong. "Optimality Conditions for Quadratic Programming Problems in Hilbert Spaces." Taiwanese J. Math. 25 (5) 1073 - 1088, October, 2021. https://doi.org/10.11650/tjm/210303

Information

Received: 3 September 2020; Revised: 24 November 2020; Accepted: 7 March 2021; Published: October, 2021
First available in Project Euclid: 24 March 2021

Digital Object Identifier: 10.11650/tjm/210303

Subjects:
Primary: 90C20, 90C26, 90C30

Rights: Copyright © 2021 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.25 • No. 5 • October, 2021
Back to Top